# SDR HEEA079796

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911RS
- Make and model: Bolkms BK117A1
- Aircraft serial: S670
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC417136
- Condition: Overheated
- Location: Main
- Part time: 34 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BATTERY HOT ON CHARGE.
